| Model Number |
0180-1401 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that there was suction loss during laser treatment with the liquid optics interface (loi).The procedure was completed successfully and there was no patient injury or surgical intervention needed.This report is 1 of 2.
Additional Manufacturer Narrative
Customer did not have weight information.Device manufacture date: information was not available.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes, returned to manufacturer on 03/16/2023 section h3: device evaluated by manufacturer: yes.Section h4 device manufacture date: 08/17/2022.Device evaluation: one (1) loi was returned within original packaging, confirming the reported lot number.A visual inspection of the returned product did not reveal any obvious defects or damage.Functionality tests were performed, and the results were found within specifications.The reported event cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Please note that the information reported in sections d2 (common device name), h.6 (health effect -clinical code and medical device problem code) and section g.1 (manufacturer contact e-mail) is information that remains unchanged from the initial emdr report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.